# SDR QXEA200602041

- Difficulty date: July 31, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 UPPER TCAS ANTENNA NUT PLATES CORRODED.  REPLACED IAW DHC-8-200 SRM 51-40-11.
